# SDR AALA201705089020

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 30,342 hours, 4,455 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: F100031000
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SEAT 17G INOPERATIVE.  FOUND A BROKEN WIRE.   REPLACED WIRE HARNESS.
